# SDR UPS97225325

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, DUE TO MULTIPLE PREVIOUS REPAIRS AS WELL AS ADDITIONAL CONFIRMED CRACKES REPLACE RT NWW WEB.  PRESSURE WEB REPLACED IAW BOEING DRG 65-18414.
